Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Some inequalities for polynomials with a prescribed zero

Authors: Q. I. Rahman and G. Schmeisser
Journal: Trans. Amer. Math. Soc. 216 (1976), 91-103
MSC: Primary 30A04
MathSciNet review: 0399427
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f(z)$ be a polynomial of degree n. Given that $ f(z)$ has a zero on the circle $ \vert z\vert = \rho \;(0 < \rho < \infty )$, we estimate $ \vert f(0)\vert$ and

$\displaystyle {({(2\pi )^{ - 1}}\int _0^{2\pi }\vert f({e^{i\theta }}){\vert^2}d\theta )^{1/2}}$

in terms of $ {\max _{\vert z\vert = 1}}\vert f(z)\vert$. We also consider some other related problems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A04

Retrieve articles in all journals with MSC: 30A04

Additional Information

PII: S 0002-9947(1976)0399427-7
Keywords: Polynomials with a prescribed zero, trigonometric polynomial, Chebyshev polynomial, entire function of exponential type
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia